# SDR CALA2025022602474

- Difficulty date: February 24, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 79,643 hours, 34,517 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING DIRTY SOCK SMELL BELOW 13000 ON DEPARTURE AND A RRIVAL NEED TO DF PACK 1 APPROVED FOR MEL 3152W CREW DID SAY THE SMELL WAS FROM PACK 1 COMPLYED WITH MEL 2152W . DUE TO PREVIOUS HISTORY NEED POSITIVE FIX, NOT JUST AN OPS CHECK *DM* UPDATED M/L WITH AIR RECIRCULATION HEPA FILTER 4012HM IN CASE NEEDED... ONLY SMELT IN COCKPIT, NO ODOR IN CABIN UNLOCKING FOR SIGN OFF ACP LEVEL ( A)  DECONTAMINATION OF ENVIRONMENT CONTROL SYSTEM PER MM21-00-00-615-802-A USING APU AND ENGINE PNEUMATICS TO SUPPLY PACKS WITH VERY FAINT SMELL WHEN #1 PACK WAS RUNNING. REPLACED RECIRC FAN FILTERS PER MM21-21-41. ACP DECONTAMINATION OF ENVIRONMENT CONTROL SYSTEM AGAIN WITH NO SMELLS NOTED.
